On the completeness of the generalized eigenfunctions of elliptic operators on manifolds with conical singularities

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show the completeness of the system of generalized eigenfunctions of closed extensions of elliptic cone operators under suitable conditions on the symbols.

Original languageEnglish (US)
Pages (from-to)1680-1695
Number of pages16
JournalMathematische Nachrichten
Volume283
Issue number12
DOIs
StatePublished - Dec 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the completeness of the generalized eigenfunctions of elliptic operators on manifolds with conical singularities'. Together they form a unique fingerprint.

Cite this